# SDR SWAA2022111168574

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 60,374 hours, 39,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS OVER LH/RH EMERGENCY EXIT WINDDOWS LOOSE.    RESECURED LIGHT LENSES PER AMM 33-21-00.
